CSpace
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
On banded M-splitting iteration methods for solving discretized spatial fractional diffusion equations 期刊论文
BIT NUMERICAL MATHEMATICS, 2019, 卷号: 59, 期号: 1, 页码: 1-33
Authors:  Bai, Zhong-Zhi;  Lu, Kang-Ya
Favorite  |  View/Download:57/0  |  Submit date:2019/12/13
Matrix splitting  Iteration method  Convergence property  Spatial fractional diffusion equation